# SDR REXA2013100902095

- Difficulty date: October 9, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 14,046 hours, 8,753 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Pad
- Condition: Worn
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT CORE COWL RUB PAD MOUNT BLOCK WORN.  R & R RT AFT CORE COWL RUB PAD MOUNT BLOCK AND RUB INSULATING PAD IAW SRM 54-13-00.
